# SDR SWAA2020120934793

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 74,357 hours, 43,780 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499
- Part serial: 17228
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE/SMOKE ALARM SOUNDED IN AFT LAVATORY ON APPROACH.  NO FIRE PRESENT.  REMOVED & REPLACED AFT LAVATORY SMOKE DETECTOR, PER AMM 26-14-01 POS AFT P/N OFF PU90-499 S/N OFF 17228 P/N ON 475571-2 S/N ON NONE.
